MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR313120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombus (2101)
Date of Event 01/15/2020
Type of Reportable Event Death
Event or Problem Description
Patient implanted with gore® tag® conformable thoracic stent graft with active control system on (b)(6) 2020 for treatment of a thoracic aortic aneurysm.A transcaval access was utilized, and the ctag devices were implanted without issue.An abbott plug was then implanted at the end of the procedure.The patient tolerated the procedure.After the procedure, the patient developed thrombus in the sma and celiac arteries.Thrombolytic therapy was performed, but was ineffective.The patient died on (b)(6) 2020.The physician is unsure of the source of the thrombus, but does not believe it is device related.
 
Additional Manufacturer Narrative
H6: code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Additional Manufacturer Narrative
H1: type of reportable event - corrected from serious injury to death.
 
Additional Manufacturer Narrative
Narrative/corrected data - the following device was also implanted: tgm343420/(b)(4).

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9757096
Report Number2017233-2020-00130
Device Sequence Number2412218
Product Code MIH
UDI-Device Identifier00733132646791
UDI-Public00733132646791
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model NumberTGMR313120
Device Catalogue NumberTGMR313120
Device Lot Number20947786
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/15/2020
04/29/2020
05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age67 YR